Please Save My Life and Help Me Stop.
- 03-16-2013, 01:54 AM
Please Save My Life and Help Me Stop.
I need your help desperately. Seven weeks ago and everything was going perfect in my life. Was healthy, happy and very fit. One late night discussion in the gym ended up with me starting my first cycle. At first, just a simple anavar only cycle. 4 days into it and I was told I should add Test E and that is what I did. 500mg test e every week. Tuesday and Thursday. Did 25mg anavar for 2 weeks and moved up to 50mg. Everything started out great. Mood was sky high. Motivation was through the roof. Diet was superb. Long story short. Now at the end of week 7 and everything is down hill.
It has utterly ruined my life. I had issues going into cycle but this exaggerated everything. Very depressed. Can't get out of bed in the mornings. Missing all my classes being so tired from previous nights gym session. Priorities all out of wack because the main focus is being in the gym and training. Low energy at all times. What started out to be phenomanal gains is now turning into a giant bloat. Causing me to stress and eat. and eat. and eat. And not the good kind of eat. Binge eating all the wrong way. Not able to gym more than 3 days straight due to being so tired and exhausted physically and mentally. I am not happy. I need out.
Tomorrow is the 2nd pin of week 7, week 8 starting next tuesday but I can't do it anymore. I want to stop and go back to training and dieting normally and looking lean. I need my sanity back. Please help me stop and start pct.
I have 13 var pills left. I was initially intending on finishing this week and using the last 7 in 25mg dosing to cycle off. I have enough test to last well over 12 weeks. I have clomid, arimidex, nolvadex for pct. How should I cycle off? Thank you so much.
Sorry for venting but as you can see. I need help.
- 03-16-2013, 03:53 AM
Don't pin and start pct 2 weeks later.
- 03-16-2013, 04:50 AM
Did you have estrogen support while on cycle?? If it comes down to it man stop pinning and get into pct, sounds like your hormones are all ****ed up at the moment.
03-16-2013, 06:13 AM
Bump for this guys health and sanity
03-16-2013, 07:02 AM
Just stop cycle start pct in two weeks. Easy.
03-16-2013, 11:33 AM
x3 End your cycle, order a SERM tonight, research a PROPER PCT over the next two weeks.
03-16-2013, 12:04 PM
7 weeks of var, feeling bloated, depressed, etc, sounds like your var is something else.
var an test, you should be feeling like king. instead you sound like someone who's been using superdrol and eq
how much weight have you gained?
03-16-2013, 01:28 PM
I agree I should be feeling like King. Instead I feel like crap. Woke up this morning depressed and looking nasty from last nights eating escapade. I feel like my hormones are all kinds of messed up at the moment.
I want to say I went from high 180's low 190's to about 208 at night.
I wasn't taking any estrogen blockers.
I have nolva, clomid, arimidex right now. Can I make a pct out of that?
03-16-2013, 03:05 PM
Good chance it wasn't var but low dose Dbol. Depending on source it happens a lot since Var is expensive. Yes you can Pct on clomid and nolva or just clomid and natty test boosters. Or you can just start the Adex (which is an AI) at 1mg a day till sides go down and finish cycle. After a few days drop to .5 a day then .5 every other day based on bloat and sides.
Next time do all your research and get all cycle support products ahead of time and know when and how to use them.
The safe thing to do would be to stop. Bit if you're insisting on finishing take the AI.
Similar Forum Threads
- By GOHARD43 in forum AnabolicsReplies: 5Last Post: 04-10-2009, 06:25 AM
- By Tyrrell2oo9 in forum Exercise ScienceReplies: 1Last Post: 06-06-2008, 10:05 PM
- By danda in forum AnabolicsReplies: 8Last Post: 12-07-2007, 09:17 PM
- By pulltap289 in forum Weight LossReplies: 12Last Post: 06-15-2007, 02:30 PM
- By itr1416 in forum Post Cycle TherapyReplies: 6Last Post: 04-30-2006, 08:38 AM